# SDR 2008FA0000629

- Difficulty date: July 22, 2008
- Submitted: September 18, 2008
- Operation: General aviation
- Aircraft: N110SU
- Make and model: Beech 76
- Aircraft serial: ME81
- Engine: Lyc O360*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 10516000015
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 11,007 hours
- Component: Flap, Beech
- Component part number: 1051600001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP OB HINGE BRACKET, SEVERE CORROSION AT IB AND OB SUPPORTING RIBS WHERE HINGE BRACKET JOINS FLAP. UNABLE TO PERFORM VISUAL INSPECTION OF AREA AS DAMAGE IS CONCEALED BY SKIN.  (K)
